Volume 22 (1979)


1 (April), 2 (August), 3 (December)

Yoshida, M. and Hattori, S.;
Local Theory of Fuchsian Systems with Certain Discrete Monodromy Groups III
pp. 1--49.
Matahashi, T. and Tsutsumi, M.;
Periodic Solutions of Semilinear Pseudoparabolic Equations in Hilbert Space
pp. 51--66.
Burton, T. A.;
Stability Theory for Delay Equations
pp. 67--76.
Inagaki, Y.;
On a System of Difference Equations of the Form $y(x-1)=f(x,y(x))$ with $\lim_{x\to\infty}\frac{\partial f}{\partial y}(x,0)=I$
pp. 77--94.
Shimomura, S.;
On a Pfaffian System Containing Parameters
pp. 95--119.
Szufla, S.;
Sets of Fixed Points of Nonlinear Mappings in Function Spaces
pp. 121--126.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles